# SDR DALA2025070705004

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1060598) CORROSION ON RH SHIELD AT FWD CARGO COMPARTMENT FROM STA 500 TO 500A AND PROYECTION STGR # 26 RH (C1). RH SHIELD AT FWD CARGO COMPARTMENT FROM STA 500 TO 500A AND PROYECTION STGR # 26 RH WAS REPLACED PER B737-800 SRM 51-40-02-0G.
